# SDR CALA0001871

- Difficulty date: December 8, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 19,270 hours, 10,452 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380428101
- Part serial: P100886
- Condition: Inoperative
- Location: Tail
- Part time: 6,835 hours, 3,683 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

THE APU FIRE WARNING ACTIVATED DURING APU START WHILE ON FINAL APPROACH TO IAH. THE APU FIRE BOTTLE WAS DISCHARGED AND THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. THE APU WAS REMOVED AND REPLACED. LEAK AND OPERATIONAL CHECKS WERE GOOD IAW MM 49-11-00, PAGE 201 AND PAGE 501. THE APU FIRE BOTTLE WAS REMOVED AND REPLACED IAW MM 26-22-11.
